hi-i am newer to this depression group site. i wondered if any of you have experienced any negative side effects when trying to reduce your anti depressant dosage. i was taking one and 1/2 pills of zoloft but now i am taking just one pill because i felt numb a lot emotionally. i don't know what's going on with me, but i am having a lot of anxiety and chest pains and pressure and all kinds of weird things. i went to the ER and the dr and they did some tests on me and are gonna do more tests on me. but i was wondering if decreasing my meds might have anything to do with it??? please let me know if any of you experienced anything like this. thank you!!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...